# SDR ASMF201206002

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 35,595 hours, 12,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A LIGHTNING STRIKE IN THE FUSELAGE SKIN.  MX PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION IAW MM 05-51-19,  BURN MARKS OUT OF LIMITS IN THE LT FUSELAGE SKIN AT STA 727H AND 747 BETWEEN LONGERON 23L AND 25L.  ACFT WAS SENT TO THE HANGAR AND THE NRC A0190213, A0190214 AND A0190217 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  THE BURNED MARKS WERE REPAIRED IAW SRM 53-00-01 REPAIR 13 PARAGRAPHS 4C, 5H AND SRM 51-40-02 PARAGRAPH 4B, ALL CORRECT.
